EconPapers    
Economics at your fingertips  
 

Multi-Dimensional Cloud Model-Based Assessment and Its Application to the Risk of Supply Chain Financial Companies

Jinming Zhou, Yuanyuan Zhan and Sibo Chen
Additional contact information
Jinming Zhou: Anhui Polytechnic University, China
Yuanyuan Zhan: Anhui Polytechnic University, China
Sibo Chen: Anhui Polytechnic University, China

International Journal of Fuzzy System Applications (IJFSA), 2024, vol. 13, issue 1, 1-29

Abstract: The multi-dimensional cloud model is proposed as the expansion of the one-dimensional cloud model. The features of ambiguity and stochasticity in complex information situations are considered; thus, this optimized model can be utilized upon multiple value classifications and ordering via which the objects' attributes of physical and social can be reflected. Therefore, this promoted model is wildly used. This paper provides a knowledge graph by reviewing the theoretical research of the multi-dimensional cloud model and its related bibliographies, and Cite Space is applied here to give a visualization conclusion. In recent years, a multitude of theories and methods have emerged to address the challenges posed by fuzzy and stochastic uncertainty in various domains, such as image segmentation, data mining, prediction techniques, and comprehensive evaluation of multiple metrics and dimensions using uncertain linguistic variables.

Date: 2024
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://services.igi-global.com/resolvedoi/resolve.aspx?doi=10.4018/IJFSA.333863 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:igg:jfsa00:v:13:y:2024:i:1:p:1-29

Access Statistics for this article

International Journal of Fuzzy System Applications (IJFSA) is currently edited by Deng-Feng Li

More articles in International Journal of Fuzzy System Applications (IJFSA) from IGI Global
Bibliographic data for series maintained by Journal Editor ().

 
Page updated 2025-03-19
Handle: RePEc:igg:jfsa00:v:13:y:2024:i:1:p:1-29